# SDR P5CA9800794

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FORWARD UPPER ENGINE MOUNT INBOARD HANGER FITTING INNERMOST LUG WAS PREVIOUSLY REWORKED AND BUSHIN MIGRATED OUT.  SPOT FACED THE LUG, SHOT PEENED THE REWORKED SURFACE, REWORKED THE BUSHING AND INSTALLED WITH NEW WASHER PER BOEING TELEX PAO-HKG-98-0121RE/0105TE AND HAECO REPAIR SCHEME R-53-13-33725.
